# SDR DALA2018091105538

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 53,342 hours, 24,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUB FRAME AT STA 294 RBL 60 FWD WET AREA (W1). STUB FRAME AT STA 294 RBL 60 WAS REPAIRED PER ETI-37-08-492 REV ORIGINAL AND ER/A 571317-14 REV ORIGINAL.
